# SDR RAIA00610021

- Difficulty date: October 15, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,724 hours, 17,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLT NR 5571 - STL - EMERGENCY LIGHT ON CEILING INTERMITTENT HALF WAY DOWN THE CABIN.  MAINTENANCE CYCLED POWER TO THE EMERGENCY LIGHTS. OPS CHECKED GOOD.
